Excedrin, 20 pcs.
€1.00
Out of stock
(E-mail when Stock is available)
Exedrin® is a combined drug containing paracetamol, acetylsalicylic acid and caffeine.
Paracetamol has analgesic, antipyretic and extremely weak anti-inflammatory effect, due to its effect on the thermoregulation center in the hypothalamus and a weak ability to inhibit the synthesis of prostaglandins in the peripheral tissues.
Acetylsalicylic acid has analgesic, antipyretic and anti-inflammatory effects. It quickly relieves pain, especially caused by inflammation, and moderately inhibits platelet aggregation and slows the process of thrombosis, improving microcirculation in the inflamed area.
Caffeine increases reflex excitability of the spinal cord, stimulates respiratory and vasomotor centers, dilates blood vessels of skeletal muscles, brain, heart and kidneys, reduces platelet aggregation. Reduces sleepiness, feeling of fatigue, increases mental and physical performance.
Indications
Lumbago, Menstrual pain (algodysmenorrhea), Back pain, Arthritis, Toothache, Headache, Migraine, Pain, Neuralgia, Myositis, Neuralgia (nerve pain), Arthritis, Flu, Myalgia (muscle pain), Sciatica, Neuritis, Menstrual pain (algodysmenorrhea), Joint pain (arthralgia) Medium to mild intensity pain syndrome of different origin: Headache; migraine; toothache; neuralgia; arthralgia and myalgia (muscle and joint pain); algodysmenorrhea (menstrual pain).
Active ingredient
Acetylsalicylic acid, Caffeine, Paracetamol
Composition
1 tablet contains paracetamol 250 mg,
acetylsalicylic acid 250 mg,
caffeine 65 mg
How to take, the dosage
Adults and young people from 15 years old: 1 tablet after every 4-6 hours.
At the first signs of migraine take 2 tablets.
The average daily dose is 3-4 tablets a day, the maximum daily dose is 6 tablets a day.
After taking 2 tablets the relief of headache and other types of pain usually comes quickly – in 15 minutes, with migraine the relief comes usually in 30 minutes.
In pain syndrome the preparation should not be taken more than 5 days without consulting a physician. In case of migraine the drug should not be taken for more than 3 days without consulting a physician.
Interaction
The drug may increase the effect of heparin, indirect coagulants, reserpine, steroid hormones and hypoglycemic drugs.
Simultaneous use with other NSAIDs, methotrexate increases the risk of side effects. Reduces the effectiveness of spironolactone, furosemide, hypotensive drugs and antipodagric drugs that promote excretion of uric acid.
Special Instructions
If symptoms persist or worsen after taking this medicine, or if new symptoms occur, you should consult a doctor immediately. When taking the drug in the recommended dose the body receives as much caffeine as one cup of coffee, so you should reduce the consumption of caffeinated products during treatment with this drug to avoid the development of agitation, irritability, insomnia and palpitations due to caffeine overdose.
If overdose is suspected, seek medical assistance immediately, even if there are no symptoms. You should refrain from drinking alcohol while taking the drug due to the increased risk of liver damage and gastrointestinal bleeding. Because acetylsalicylic acid slows blood clotting, the patient undergoing surgery should warn the doctor about taking the drug in advance.
Acetylsalicylic acid in low doses reduces uric acid excretion, and therefore in patients with predisposition the drug may provoke a gout attack. During long-term use of the drug it is necessary to monitor peripheral blood and liver function.
Effect on the ability to drive vehicles and operate mechanisms
No effect of the drug on the ability to drive vehicles and operate mechanisms has been reported.
Synopsis
White film-coated tablets, oblong, with engraved “E” on one side; cross-sectional view – white or almost white core.
Contraindications
Hypersensitivity to any of the components of the drug; gastrointestinal erosive-ulcerative lesions in the acute phase; gastrointestinal bleeding; complete or incomplete combination of bronchial asthma, recurrent nasal and paranasal sinus polyps and intolerance to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (including history of bleeding; hemophilia; hemorrhagic diathesis; hypoprothrombinemia; severe arterial hypertension. in anamnesis); surgical interventions accompanied with bleeding; hemophilia; hemorrhagic diathesis; hypoprothrombinemia; significant arterial hypertension; portal hypertension; severe IBS; glaucoma; avitaminosis K; renal insufficiency; concomitant use of other drugs containing paracetamol, acetylsalicylic acid or other non-steroidal anti-inflammatory drugs; glucose-6-phosphate dehydrogenase deficiency; pregnancy; lactation; hyperexcitability; sleep disorders; children under 15 years (risk of Reye syndrome in children with hyperthermia caused by viral diseases).
Use the drug with caution in gout, liver disease, headaches associated with head trauma, taking anticoagulants, hypoglycemic agents, gout or arthritis, as well as in concurrent use of drugs containing acetylsalicylic acid or other analgesic and antipyretic components.
Side effects
Gastralgia, nausea, vomiting, hepatotoxicity, nephrotoxicity, gastrointestinal erosive lesions, allergic reactions, tachycardia, increased blood pressure, bronchospasm.
With prolonged use – dizziness, headache, vision disorders, tinnitus, decreased platelet aggregation, hypocoagulation, hemorrhagic syndrome (nasal bleeding, bleeding gums, purpura and others).), kidney damage with papillary necrosis, deafness, erythema malignant exudative (Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell syndrome), Reye syndrome in children (hyperpyrexia, metabolic acidosis, nervous system and mental disorders, vomiting, liver function disorders).
Overdose
Symptoms due to the presence of paracetamol (when taken in doses greater than 10-15 g/day): during the first 24 hours pale skin, nausea, vomiting, anorexia, abdominal pain, impaired glucose metabolism, metabolic acidosis. Symptoms of liver function abnormality may appear 12-48 hours after overdose.
Pregnancy use
Although acetylsalicylic acid can be used in the second trimester of pregnancy, the safety of this combination in pregnant and breastfeeding women has not been studied, so the drug is contraindicated in pregnant (all trimesters) and breastfeeding women.
Similarities
Ascophen-P, Coffil-plus, Citramon Ultra, Citramon, Citramon P, Citramon-ExtraCap, Ascophen ULTRA, Brustrio
Weight | 0.040 kg |
---|---|
Shelf life | 3 years. Do not use after the expiration date printed on the package. |
Conditions of storage | At a temperature not exceeding 25°C. Store out of the reach of children. |
Manufacturer | GSC Conceiver Health Inc, USA |
Medication form | pills |
Brand | GSC Conceiver Health Inc |
Related products
Buy Excedrin, 20 pcs. with delivery to USA, UK, Europe and over 120 other countries.